Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 02:40:14 AM

Login with username, password and session length


Members
  • Total Members: 23759
  • Latest: JV
Stats
  • Total Posts: 643192
  • Total Topics: 48937
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 157
Total: 160

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Did I ruin my meds!?  (Read 505 times)

0 Members and 1 Guest are viewing this topic.

Offline fzdst08

  • Member
  • Posts: 23
Did I ruin my meds!?
« on: June 22, 2014, 09:35:25 AM »
This question has me going crazy with anxiety lol. Stupidly the other day I left my Stribild bottle next to my scentsy burner, which can get fairly hot. When I got home from work I realized I had left the burner on with my meds next to it. I immediately checked the bottle and the side that was next to the burner was warm in that specific spot on the outside of the bottle. I did take out the pills and inspect them. They looked fine; there were no discolorations or noticeable changes. Also the actual inside of the bottle was cool to the touch versus the outside being warm.

What do ya'll believe the likelihood of this affecting my medication was or is; should I get a refill? It has been a couple of days and I've been taking them as I normally do but I seem to feel less side effects specifically less gas in the mornings. This makes me wonder if it is because the meds were altered in some way or maybe I'm just being my usual neurotic self  :o and my body is just adjusting to the medication. Any wisdom when it comes to this is much appreciated!

If it helps let's say I was gone to work for 6-8 hrs and that was the time of exposure to the heat. Also I have been on meds for about two weeks!

Thanks.

04/21/14 Diagnosed
05/08/14 VL 90,843:CD4 20
05/27/14 VL 54,200
06/10/14 Started Stribild
08/11/14 VL UD:CD4 87

Offline mecch

  • Member
  • Posts: 11,919
  • red pill? or blue pill?
Re: Did I ruin my meds!?
« Reply #1 on: June 22, 2014, 09:46:01 AM »
I think you should ask this question to a pharmacist for a professional opinion. And in the meantime of course take the meds you have.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline fzdst08

  • Member
  • Posts: 23
Re: Did I ruin my meds!?
« Reply #2 on: June 22, 2014, 11:48:19 AM »
Thanks Mecch.

I did contact a pharmacist. They basically said that it should be fine. They said that they do heat tests on the pills in which they put them in conditions over ideal storage temperatures for five days. He gave me the exact figures but I didn't notate them. It was a range of 30 to 60% decreased effectiveness after the fifth day. He said that with the limited exposure it would only be a 5% decrease if any and I should continue to use this batch.

However he did tell me to contact Gilead and see what they say and if they have more detailed results of heat depreciation to the meds!

Still has me worried though. I don't want to build a resistance from this incident. Honestly though I just need to take solace in the professionals opinion and move on lol!

One, two, three go! Lol.
04/21/14 Diagnosed
05/08/14 VL 90,843:CD4 20
05/27/14 VL 54,200
06/10/14 Started Stribild
08/11/14 VL UD:CD4 87

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.